Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 69, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 4, 2019, 2:00 PM CDT for Mobile County, Alabama. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2019, 2:00 PM CDT (19:00 UTC)
- Expired
- May 4, 2019, 2:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 21 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 2:01 PM CDT | TSTM WND DMG | 2 Wsw Mobile Regional A, AL | SMALL TREE BLOW DOWN ONTO A HOUSE NEAR COLONIAL HILLS DRIVE. TIME ESTIMATED BY RADAR. |
| May 4, 2:03 PM CDT | TSTM WND DMG | Mobile Greyhound Park, AL | *** 1 INJ *** TWO LARGE WINDOWS BROKEN AND POWER OUTAGE REPORTED AT MOBILE GREYHOUND PARK. ONE MINOR INJURY FROM GLASS. |
| May 4, 2:05 PM CDT | TSTM WND DMG | 1 Sw Tillmans Corner, AL | TREE DOWN NEAR THE CORNER OF OLD PASCAGOULA RD AND HAYFIELD RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1718 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.6
The text
As transmitted.
398
WUUS54 KMOB 041900
SVRMOB
ALC097-041930-
/O.NEW.KMOB.SV.W.0069.190504T1900Z-190504T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
200 PM CDT Sat May 4 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Mobile County in southwestern Alabama...
* Until 230 PM CDT.
* At 159 PM CDT, a severe thunderstorm was located 4 miles west of
Theodore, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort, I65 And I165,
Mobile Regional Airport, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3069 8836 3092 8809 3081 8797 3080 8796
3081 8799 3079 8796 3077 8802 3077 8797
3078 8796 3072 8801 3077 8793 3069 8793
3072 8788 3065 8794 3049 8826
TIME...MOT...LOC 1859Z 225DEG 37KT 3056 8825
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
827
WWUS54 KMOB 041906
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
206 PM CDT Sat May 4 2019
ALC097-041930-
/O.CON.KMOB.SV.W.0069.000000T0000Z-190504T1930Z/
Mobile AL-
206 PM CDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL MOBILE COUNTY...
At 206 PM CDT, a severe thunderstorm was located over Tillmans
Corner, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Spanish Fort, I65 And I165, Mobile
Regional Airport, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3069 8836 3092 8809 3081 8797 3080 8796
3081 8799 3079 8796 3077 8802 3077 8797
3078 8796 3072 8801 3077 8793 3069 8793
3072 8788 3065 8794 3049 8826
TIME...MOT...LOC 1906Z 225DEG 37KT 3061 8819
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$995
WWUS54 KMOB 041928
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
228 PM CDT Sat May 4 2019
ALC097-041937-
/O.EXP.KMOB.SV.W.0069.000000T0000Z-190504T1930Z/
Mobile AL-
228 PM CDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE COUNTY WILL
EXPIRE AT 230 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Alabama.
LAT...LON 3069 8836 3092 8809 3081 8797 3080 8796
3081 8799 3079 8796 3077 8802 3077 8797
3078 8796 3072 8801 3077 8793 3069 8793
3072 8788 3065 8794 3049 8826
TIME...MOT...LOC 1927Z 225DEG 37KT 3076 8802
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 12:40 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 4, 12:40 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1240 PM CDT Sat May 4 2019 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...MVFR cigs will continue through the day as a cold front approaches from the west. Southerly winds at 10 to 15 knots will persist ahead of the front. A line of strong to severe storms has entered our southeastern Mississippi counties and will progress east through the afternoon. Expect storms to enter the I-65 corridor by early afternoon and depart our eastern areas by early evening. Low-end MVFR cigs will develop behind the front this evening as winds turn out of the west. BB/03 && .PREV DISCUSSION... /issued 1226 PM CDT Sat May 4 2019/ DISCUSSION...See updated information. UPDATE...Severe thunderstorm watch #130 has been issued for all land zones and portions of the coastal waters thru 6 PM CDT. Zones have been updated to post watch headlines. Forecasters have noted some brief rotation in storms, but persistence and depth are of short duration and the overall tornado threat is minimal. Even so, will continue to monitor eastward evolution and a tornado possible tag may be required on a few severe storm warnings if rotation signatures so dictate. /10 PREV DISCUSSION... /issued 1118 AM CDT Sat May 4 2019/ DISCUSSION...See updated information for land areas below. UPDATE...Late AM Deep convection is now crossing extreme southeast LA and will soon move eastward into southern MS. The latest high resolution HRRR 1 km AGL reflectivity forecasts are initializing well and will use it to adjust near term PoPs accordingly. This guidance shows widespread showers and embedded storms to spread eastward over the interior southeast MS zones through 1 PM and then continue eastward thereafter across southwest AL and into portions of the northwest FL Panhandle into mid afternoon. A few storms strong to briefly severe with damaging winds the main threat and perhaps hail up to a quarter size possible. Tornado threat minimal. /10 PREV DISCUSSION... /issued 1010 AM CDT Sat May 4 2019/ DISCUSSION...See updated information below. UPDATE...04.12Z upper air analysis shows a vigorous southern stream mid level impulse aligned over the TX/LA border. Surface cold front was draped from the Mid-South to near Shreveport LA and southwest into central TX. Ahead of the mid level energy and southeast of the frontal position, an organized area of deep convection/enhanced lightning activity was moving eastward over south central LA extending southward from there to about 200 miles off the central LA coast Gulf coast. East of this area, showers and embedded storms have already been moving northeast up across the southern MS this morning. An assessment of the pre- storm environment shows an abundance of instability with SB Capes already ranging from 2000-3000 J/KG over the central Gulf coast. H50-H70 mid level lapse rates range from 6.5-7C/KM. Considering the instability present coincident with an eastward shift of deep moisture and enhanced ascent as the mid level feature approaches from the west, the radar will become more active with time as convective activity fills in. A slight risk of severe storms is maintained over the entire area with the main threat continuing to be damaging winds and perhaps instances of hail up to around a quarter size. Forecasters have noted some weakly defined rotation in the radar storm relative velocity data in a few of the morning cells, but these have lacked persistence and depth. This is consistent with the weakly defined low level wind profiles in place and 0-6KM bulk shear values 20-30 kts on average. Thus, the tornado threat is considered to remain at minimal. As far as forecast timing of weather today, will be making some modifications to today's PoPs as the event unfolds, which will also be dictated by radar trends. Of note, if a more pronounced cold pool forms in the wake of the storms, a slightly faster eastward translation of storms is likely and will monitor. /10 PREV DISCUSSION... /issued 654 AM CDT Sat May 4 2019/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Mostly MVFR cigs through 05.12z. Could see brief periods of IFR cigs and visibilities mostly in low stratus, light fog and heavy rain in and around scattered to numerous showers and thunderstorms this afternoon and evening, followed by some light fog and low status after midnight tonight continuing through 05.12z. Winds will be mostly southeast to south at 8 to 12 knots later this morning continuing through early this afternoon becoming south to southwest later this afternoon and this evening, then southwest to west near sunrise Sun morning. A few strong to severe thunderstorms will also be possible this afternoon and evening with damaging straightline winds, large hail and frequent cloud to ground lightning be the main threats. 32/ee PREV DISCUSSION... /issued 449 AM CDT Sat May 4 2019/ NEAR TERM /Now Through Saturday night/...Showers and thunderstorms are still expected to form out ahead of a dampening shortwave trof approaching from the west. With the lack of good consistency with both the spectral and hi-res model solutions there still is a little uncertainty on the timing and departure of the bulk of heavier convection moving across the forecast area this afternoon and tonight with the ECMWF guidance still holding on to decent coverage over most of the eastern half of the forecast area through early Sun morning. With somewhat limited forcing aloft along with limited vertical and speed shear out ahead of the main upper system, the main driving forces continue to be decent surface based instability setting up with the daytime heating today combined with marginal to strong lapse rates in the lower to mid levels of the boundary layer, along with initial wetbulb zero values generally below 10.5 kft. As a result, still believe the main threats with the heavier convection continues to be damaging straight line winds, heavy rain and frequent lightning associated mostly with bowing segments along a well defined squall line moving into western sections of the forecast area early this afternoon, then spreading further east across remaining areas through mid to late afternoon, possibly lingering into the evening and overnight hours. Ahead of the main band of convection isolated to scattered thunderstorms are also noted while wetbulb values are the lowest possibly leading to some medium to large hail beginning by early to mid afternoon. As a result, will continue to mention a slight risk for some storms to possibly become severe which is consistent with the current thinking from the Storm Predication Center in Norman OK. As always stay tuned to your local forecast office at www.weather.gov/mob/ for possible updates on this developing weather situation later today. Temperatures today will continue to be near or just above seasonal norms. Highs will range from the upper 70s to lower 80s for most inland areas and the mid to upper 70s along the immediate coast. Lows tonight will range from the lower to middle 60s for most inland areas the upper 60s to near 70 along the immediate coast. 32/ee SHORT TERM /Sunday Through Monday night/...The shortwave trough axis will push to the east of our forecast area Sunday morning, with mainly zonal flow aloft setting up across region Sunday afternoon through Sunday night. The weak frontal boundary or surface trough axis will stall roughly across southwest and south central Alabama late Sunday morning into Sunday afternoon. Residual moisture on the western side of the departing shortwave trough along with weak convergence along the boundary will support keeping a low chance of showers/storms in place, especially over central and eastern portions of our region and along the boundary Sunday. A much drier airmass aloft will move across our forecast area Sunday night, so we will maintain a mostly clear and dry forecast going into the evening and overnight hours. High temperatures Sunday afternoon are forecast to range in the lower to mid 80s, with lows on Sunday night averaging just a little cooler in the upper 50s to lower 60s over our northwest zones, with readings in the mid 60s to around 70 degrees near the immediate coast. The dry zonal mid level flow pattern will persist into Monday afternoon, followed by weak shortwave ridging aloft building overhead by Monday night. Mostly clear skies and continued dry weather is expected to continue into Monday night. Highs Monday should trend a little warmer in the upper 80s to around 90 degrees over much of our interior, while readings warm into the lower to mid 80s generally along and south of the Interstate 10 corridor. Lows Monday night should range in the 60s over most locations. /21 LONG TERM /Tuesday Through Friday/...The ridge aloft is expected to shift eastward across the southeastern states on Tuesday and Tuesday night, as southwest flow aloft returns over our area ahead of the next shortwave trough that is forecast to lift toward the Mississippi Valley region. There are some timing discrepancies with this next trough in the operational medium range guidance, but there is enough indication of a gradual increase in moisture and ascent to include a chance of showers and thunderstorms over our western zones Tuesday and Tuesday night, while keeping a lower (slight) chance of convection over eastern portions of the area. A generally moist west to southwest flow aloft looks to prevail across much of our region through the middle to latter half of the week to the north of a building ridge of high pressure aloft over the Gulf of Mexico. This pattern, along with moist southerly low level flow will support keeping a chance of showers and storms in the forecast each day through the end of the week. Warm temperatures continue through the extended period, with highs mostly in the mid 80s to around 90 over inland areas, and lower to mid 80s along the coast each day. Overnight lows will be mild in the upper 60s to lower 70s. /21 MARINE...A light to moderate southerly wind flow will continue through tonight ahead of an upper level system and weakening cold front approaching from the west northwest. For later today and tonight a few strong to possibly severe thunderstorms are still expected with this pattern, moving across western sections of the marine area by early to mid afternoon, then spreading further east late this afternoon through this evening, possibly lingering through early Sunday morning. Damaging straight line winds, heavy rain and lightning along with some medium to large hail continues to be the main threat with the stronger thunderstorms. By early Sun a moderate southwest to westerly flow is expected, diminishing later in the day before shifting to the north northeast late Sun night into early Mon. A light to moderate southeast to southerly flow redevelops late Mon through midweek as weak high pressure redevelops over the eastern and north central Gulf. 32/ee && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 4, 5:21 AM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 521 AM CDT Sat May 4 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 521 AM CDT Sat May 4 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms can be expected this afternoon and tonight, A few strong to severe thunderstorms will be possible. Damaging straight line winds and large hail up to one inch will be the main threats with the stronger thunderstorms. The tornado threat remains minimal at this time. There is a moderate risk of rip currents along the Gulf beaches of Alabama and the western Florida panhandle today and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a moderate risk of rip currents along the Gulf beaches of Alabama and the western Florida panhandle Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks may be necessary later today. GMZ630>636-650-655-670-675-051030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 521 AM CDT Sat May 4 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Hazardous conditions for small craft will be possible later today and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time.
In the hours before
Special weather statement, May 4, 9:55 AM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
955 AM CDT Sat May 4 2019
MSZ075-078-041545-
Stone MS-Perry MS-
955 AM CDT Sat May 4 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN PERRY AND STONE COUNTIES UNTIL 1045 AM CDT...
At 954 AM CDT, the strong thunderstorm was located over McHenry, or
11 miles south of Wiggins, moving northeast at 25 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Wiggins, Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8918 3091 8914 3099 8914 3108 8910
3096 8883 3093 8883 3091 8885 3091 8889
3087 8888 3068 8904 3068 8924 3065 8924
3067 8929
TIME...MOT...LOC 1454Z 207DEG 22KT 3070 8916Special weather statement, May 4, 11:47 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1147 AM CDT Sat May 4 2019
MSZ075-041730-
Perry MS-
1147 AM CDT Sat May 4 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN PERRY COUNTY UNTIL 1230 PM CDT...
At 1147 AM CDT, the strong thunderstorm was located 4 miles east of
Brooklyn, or 13 miles north of Wiggins, moving northeast at 40 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Beaumont and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3129 8915 3142 8910 3129 8884 3092 8907
3097 8914 3100 8914
TIME...MOT...LOC 1647Z 214DEG 35KT 3105 8911Special weather statement, May 4, 12:57 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
1257 PM CDT Sat May 4 2019
ALZ052-261-263-MSZ067-076-079-041900-
Washington AL-Mobile Inland AL-Mobile Central AL-Greene MS-Wayne MS-
George MS-
1257 PM CDT Sat May 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...WASHINGTON...GEORGE...SOUTHEASTERN
WAYNE AND GREENE COUNTIES UNTIL 200 PM CDT...
At 1257 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles south of Clara to 13 miles west of Wade, and
moving northeast at 35 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Satsuma, Citronelle, Lucedale, Creola, Chatom, Leakesville,
Chunchula, Saint Stephens, Wagarville, Gulfcrest, Deer Park, Axis,
Tibbie, Calvert, Mount Vernon, State Line, Buckatunna, Semmes,
Fruitdale and McIntosh.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3154 8877 3160 8808 3156 8802 3154 8798
3086 8801 3073 8841 3073 8881
TIME...MOT...LOC 1757Z 225DEG 32KT 3140 8872 3071 8878Local storm report, May 4, 1:10 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CDT SAT MAY 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FUNNEL CLOUD 4 W BEATRICE 30.73N 89.01W
05/04/2019 STONE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT RECEIVED A REPORT OF A
FUNNEL CLOUD SOUTHWEST OF RAMSEY SPRINGS.
WEAK ROTATION WAS NOTED ON RADAR.
&&
BBSpecial weather statement, May 4, 1:57 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
157 PM CDT Sat May 4 2019
ALZ051>053-055-261>263-041945-
Clarke AL-Baldwin Inland AL-Monroe AL-Choctaw AL-Washington AL-
Mobile Inland AL-Mobile Central AL-
157 PM CDT Sat May 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...NORTHERN MOBILE...SOUTHERN
CHOCTAW...NORTHWESTERN BALDWIN...WASHINGTON AND CLARKE COUNTIES UNTIL
245 PM CDT...
At 157 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles west of Silas to 3 miles northwest of
Gulfcrest, and moving northeast at 45 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Satsuma, Jackson, Thomasville, Citronelle, Creola, Butler, Grove
Hill, Chatom, Chunchula, Stockton, Wagarville, Saint Stephens, Leroy,
Gulfcrest, Deer Park, Axis, Whatley, Tibbie, Mount Vernon and
Calvert.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central and southwestern Alabama.
LAT...LON 3209 8804 3206 8812 3205 8812 3199 8810
3199 8767 3188 8767 3187 8762 3098 8760
3089 8789 3092 8791 3089 8790 3073 8841
3185 8847 3204 8846 3215 8802
TIME...MOT...LOC 1857Z 225DEG 37KT 3178 8843 3103 8827The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 50 min |
| May 4, 12:57 PM CDT | Special Weather Statement | MOB | Washington | 63 min |
| May 4, 1:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| May 4, 1:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| May 4, 1:57 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Washington | 48 min |
| May 4, 2:03 PM CDT | Special Marine Warning | MOB | 42 min | |
| May 4, 2:13 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 32 min |
| May 4, 2:22 PM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| May 4, 2:27 PM CDT | Special Weather Statement | MOB | Choctaw | 33 min |
| May 4, 2:36 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 24 min |
| May 4, 2:39 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 36 min |
| May 4, 2:47 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 43 min |
| May 4, 3:00 PM CDT | Special Weather Statement | MOB | Escambia | 60 min |
| May 4, 3:04 PM CDT | Special Marine Warning | MOB | 116 min | |
| May 4, 3:06 PM CDT | Special Marine Warning | MOB | 39 min | |
| May 4, 3:34 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw, Wilcox | 56 min |
| May 4, 3:45 PM CDT | Special Marine Warning | MOB | 30 min | |
| May 4, 4:04 PM CDT | Special Weather Statement | MOB | Covington, Escambia | 56 min |
| May 4, 4:13 PM CDT | Special Marine Warning | MOB | 92 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.